MathSciNet Relay Station
MathSciNet bibliographic data
MR1458239 58G05 (58E05 58G25 58G26)
Braverman, Maxim; Farber, Michael Novikov type inequalities for differential forms with non-isolated zeros. Math. Proc. Cambridge Philos. Soc. 122 (1997), no. 2, 357–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement